Open Access
Translator Disclaimer
1994 More monotonicity theorems for partitions
Jane Friedman, James T. Joichi, Dennis Stanton
Experiment. Math. 3(1): 31-37 (1994).

Abstract

Consider the collection of all integer partitions whose part sizes lie in a given set. Such a set is called monotone if the generating function has weakly increasing coefficients. The monotone subsets are classified, assuming an open conjecture.

Citation

Download Citation

Jane Friedman. James T. Joichi. Dennis Stanton. "More monotonicity theorems for partitions." Experiment. Math. 3 (1) 31 - 37, 1994.

Information

Published: 1994
First available in Project Euclid: 3 September 2003

zbMATH: 0810.11058
MathSciNet: MR1302816

Subjects:
Primary: 11P83

Rights: Copyright © 1994 A K Peters, Ltd.

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.3 • No. 1 • 1994
Back to Top